Your Cart

Your cart is empty

Home  >  volume 36 (no1)

Relative Controllability of Nonlinear Infinite Space of Neutral Differential Systems with Distributed Delays in the Control by Paul Anaetodike Oraekie (Pages 9-14)
Sale price: $5.00
Quantity:

Abstract

In this work, Nonlinear Infinite Space of Neutral Differential Systems with Distributed Delays in the Control is presented for relative controllability analysis. The system is linearized to make the work less tedious and to enable us apply the controllability concepts of linear systems.Integration techniques are used to obtain results after linearizing the System.  In this work, therefore, we extracted the set functions (reachable set, attainable set, target set etc) upon which our studies hinge from the results. Necessary and Sufficient Conditions for the system to be relatively controllable are established.

                Keywords: Unsymmetric, Fubini theorem, Linearization, Reachable set, Target set, Attainable set, Properness on interval [t_0,t_1],Controllability map

Close
Loading...